# SDR 99ZZZX779

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display System
- Part number: 900A3720002107
- Condition: Failed
- Location: Cockpit
- Part time: 102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IIDS WILL NOT RESPOND TO MENU KEY, DIGITAL READ-OUT OR DISPLAY EXCEPTION.  CYCLING POWER OFF THEN ON SEEMS TO CORRECT PROBLEM TEMPORALLY.  RIGHT TURBINE EGT FLUCTUATION ON DISPLAY LED.  CONSTANT IIDS BATTERY FAULT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
